# SDR SWAA2013072518565

- Difficulty date: July 9, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 55,294 hours, 33,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S NR1 WINDOW FRAME CRACKED.  R&R FRAME IAW ACO.
